- This topic has 1 reply, 1 voice, and was last updated 7 years, 11 months ago by .
- You must be logged in to reply to this topic.
I have found that Reactine helps with my POTS symptoms…but makes me quite depressed and snappy! Has anyone else found this? I already suffer from depression…
Does anyone have any suggestions or advice for a substitute that maybe doesn’t do this?
Just to inform those in different parts of the world — Reactine is Zyrtec. 😉
This website was created to inform, educate and brainstorm with fellow patients and doctors. The content should not be used as a substitute for professional medical advice, diagnosis or treatment. Readers are encouraged to confirm all information with other sources and their physicians. The creator of this site will not be liable for any direct, indirect, consequential, special, exemplary, or other damages arising from the use of this website.
“Dr. Diana will always hold a very special place in my heart for her selfless devotion to helping everyone, not just the Ehlers-Danlos community. I hate to think what my life would be without her insight and guidance.”
-- Chris Gross